# SDR SIMA20140305020

- Difficulty date: March 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD FRAME HAS CORROSION AROUND SEVERAL NUTPLATE HOLES.  CARGO DOOR FWD FRAME CORROSION AROUND SEVERAL NUTPLATE HOLES ACCEPTED IAW ERS-EM-5200-098.
